# SDR UIEA201805300986

- Difficulty date: May 20, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,570 hours, 16,031 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Lt Over Ride
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER OVER RIDE PUMP INOPERATIVE.  RESET THE LEFT CENTER OVER RIDE PUMP GFI,  OPS CHECKED GOOD IAW AMM 28-22-00.
